Stop the war!
default search action
"Asymptotic expansions and Richardson extrapolation of approximate ..."
Shanghui Jia, Deli Li, Shuhua Zhang (2008)
- Shanghui Jia, Deli Li, Shuhua Zhang:
Asymptotic expansions and Richardson extrapolation of approximate solutions for integro-differential equations by mixed finite element methods. Adv. Comput. Math. 29(4): 337-356 (2008)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.